# SDR MASA2013101516788

- Difficulty date: October 12, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 22,457 hours, 18,457 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 HIGH VIBRATION.  ENGINE FAN BLADE INSPECTED, BLADE SHAKE, & VIBRATION CHECK ENGINE RUNS COMPLIED WITH.    FAN BLADE LUBRICATION COMPLIED WITH ENGINE VIBRATION CHECK WITHIN LIMITS.
